# SDR SWAA2020081805552

- Difficulty date: August 2, 2020
- Submitted: August 18, 2020
- Operation: Air carrier
- Aircraft: N8646B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36935
- Aircraft time: 21,285 hours, 9,355 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A7501187
- Condition: Corroded
- Location: Bs 500b-500e
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP.LH Z-ANGLE CORRODED AROUND FASTNER HOLES STA 500B-500E WL156 LBL 25 / REMOVED CORROSION FWD CARGO COMP. L/H Z-ANGLE STA 500B-500E LBL 25 IA WB737 SRM 51-10-02-0G-0 ITEM 15. ORIGINAL 'T' .040 REMAINING .027 LOSS .013 FOUND TO BE OUT OF LIMITS IAW B737 SRM 53-00-53-1A-2. CUTOUT DAMAGE SECTION AT BETWEEN STA 500A - 500B AND 500F - 500E. FABRICATED REPAIR SECTION; SPLICED AND INSTALLED IAW B737 SRM 53-00-53-2R-5 P/N 143A7501-187
